# SDR SWAA981873

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23388
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT ROUTED FROM MCO TO PVD DIVERTED TO BWI.  WHILE CRUSING AT FL 370, CABIN ALT WARNING HORN SUDDENTLY CAME ON, CABIN PRESSURIZATION WAS RAPIDLY CLIMBING THROUGH 10,000 FT.  EMERGENCY DESCENT COMMENCED, OUTFLOW VALVE CLOSED MANUALLY. PACKS WERE PUT ON HIGH, THE CABIN STAB PASSING 28,000 FT A/C LEVELED AT 23,000 FT.  PRESSURIZATION THEN MAINTAINED USING STANDBY MODE.  FLIGHT ATTENDANT REPORTED AIR RUSHING OUT REAR OF A/C BY THE DOORS.  CABIN ALT MAXED OUT AT 11,000 FT, SO MASK DID NOT DROP.  A/C MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER AND PRESSURIZATION CONTROL PANEL AND ACCOMPLISHED SYSTEM TESTS PER BOEING MM.  REPAIRED PER BOEING SRM.
